# SDR RAIA201508250001

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 35,102 hours, 20,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY LIGHT NR 1 INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
